# SDR UPS01435451

- Difficulty date: March 11, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C6 FWD CARGO COMPT STA 820 STR 45L AND 46L SHEAR TIE CORRODED.   DOME NUT PLATE REPLACED AS PER SRM 51-10-01 P.8.
